Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I need some help about the use of aspirin. Is it possible to be allergic to that medication? I have had some headache problems for the last couple of days and used aspirin, but it only made things worse. I felt nauseous and the headache only became worse. Should I go see a doctor?

Loading...

Yes you should, for both headaches and the possibility of the aspirin allergy. And sometimes, the allergic reaction could be much more dangerous than the one you had. You will most probably have to do some allergen tests for determining the true source of your allergy and of course, you will get a proper medication for your headache problem.
Reply

Loading...


Just found this post - but, yes, you can be allergic to aspiring (and just about anything else) - but, with a headache getting worse and nausea, I'd check out the cause of the headaches - sounds more like you are heading into migraine territory.
Reply

Loading...